VOL. 11 · NO. 3 | Fall 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 11 (3), (Fall 1999) DOI: 10.35834/1999/1103000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 11 (3), 141-142, (Fall 1999) DOI: 10.35834/1999/1103141
No abstract available
Articles
Teresa Baile DeWitt, L. Vincent Edmondson
Missouri J. Math. Sci. 11 (3), 143-151, (Fall 1999) DOI: 10.35834/1999/1103143
No abstract available
Timothy P. Keller
Missouri J. Math. Sci. 11 (3), 152-157, (Fall 1999) DOI: 10.35834/1999/1103152
No abstract available
Thomas P. Kezlan, Noah H. Rhee
Missouri J. Math. Sci. 11 (3), 158-163, (Fall 1999) DOI: 10.35834/1999/1103158
Joseph Bennish
Missouri J. Math. Sci. 11 (3), 164-166, (Fall 1999) DOI: 10.35834/1999/1103164
No abstract available
James E. Joseph, Myung H. Kwack
Missouri J. Math. Sci. 11 (3), 167-175, (Fall 1999) DOI: 10.35834/1999/1103167
No abstract available
James E. Joseph, Myung H. Kwack
Missouri J. Math. Sci. 11 (3), 176-177, (Fall 1999) DOI: 10.35834/1999/1103176
No abstract available
A. Y. M. Chin
Missouri J. Math. Sci. 11 (3), 178-185, (Fall 1999) DOI: 10.35834/1999/1103178
No abstract available
Kuiyuan Li, Matoteng Ncube
Missouri J. Math. Sci. 11 (3), 186-193, (Fall 1999) DOI: 10.35834/1999/1103186
Reviews
Joseph B. Dence
Missouri J. Math. Sci. 11 (3), 194-195, (Fall 1999) DOI: 10.35834/1999/1103194
No abstract available
Problems
Missouri J. Math. Sci. 11 (3), 196-197, (Fall 1999) DOI: 10.35834/1999/1103196
No abstract available
Missouri J. Math. Sci. 11 (3), 198-208, (Fall 1999) DOI: 10.35834/1999/1103198
No abstract available
News
Missouri J. Math. Sci. 11 (3), 209-210, (Fall 1999) DOI: 10.35834/1999/1103209
No abstract available
Back to Top